# SDR SIMA20251022002

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 41,580 hours, 34,057 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Condition: Faulted
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IRS 1 FAIL EMERGENCY DECLARED. RAR #1 MICRO IRU IAW ERJ AMM 34-26-01 OPS CHECK GOOD
